Milk thistle and Rash - from FDA reports
Rash is found among people who take Milk thistle, especially for people who are female, 60+ old also take medication Pegasys, and have Pain. This review analyzes which people have Rash with Milk thistle. It is created by eHealthMe based on reports of 1,595 people who have side effects when taking Milk thistle from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 21, 2017
1,595 people reported to have side effects when taking Milk thistle.
Among them, 104 people (6.52%) have Rash
Number of reports submitted per year:
Gender of people who have Rash when taking Milk thistle *:
- female: 60.82 %
- male: 39.18 %
Age of people who have Rash when taking Milk thistle *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 14.67 %
- 50-59: 41.33 %
- 60+: 44.0 %
Top conditions involved for these people *:
- Pain (10 people, 9.62%)
- High Blood Cholesterol (8 people, 7.69%)
- High Blood Pressure (6 people, 5.77%)
- Depression (6 people, 5.77%)
- Stress And Anxiety (5 people, 4.81%)
Top co-used drugs for these people *:
- Pegasys (28 people, 26.92%)
- Ribavirin (22 people, 21.15%)
- Incivek (17 people, 16.35%)
- Fish Oil (17 people, 16.35%)
- Vitamin C (16 people, 15.38%)
Top other side effects for these people *:
- Fatigue (29 people, 27.88%)
- Nausea (24 people, 23.08%)
- Itching (20 people, 19.23%)
- Weakness (19 people, 18.27%)
- Insomnia (19 people, 18.27%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Rash when taking Milk thistle?
- Check symptoms - is rash caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsRash and drugs with ingredients of milk thistle.
Expand the study to include reports from both FDA and eHealthMeRash and Milk thistle from FDA and eHealthMe reports
Milk thistle has active ingredients of milk thistle. It is often used in fatty liver. (latest outcomes from Milk thistle 1,862 users)
Rash has been reported by people with rheumatoid arthritis, high blood pressure, multiple sclerosis, hepatitis c, high blood cholesterol (latest reports from 290,938 Rash patients).
Browse all side effects of Milk thistlea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with RashRash
Could your condition cause RashRash
What would happen?
Questions to the study
I have an under active thyroid and I have been taking a natural thyroid treatment called W.P. Thyroid which has Inulin from chicory root as an additive. I had been taking it for 15 months with out any problems but I increased the dose and then started with itchy blisters on my hands ...
I've been taking 20 mg Uloric for about 2 weeks. I've developed a skin rash in my arm pits and upper back. Can I continue taking it and hope the rash goes away or should I discontinue using it. There's very little itchiness and started putting hydrocortisone cream on it. I had a severe ...
User reviews to the study
I was taking Asacol and was happy then insurance made me switch to lilada. I was on it for 1yr then started getting a rash. The derm took a bipo of my rash and it came back hyper senestivty reaction. I went off Lilada and rash seems to better worse. Do you think it gets worse before getting ...
Hello friends. I've just been diagnosed with AIDS and was put on triumeq and bactrim. About 2 weeks after taking them, I started having really itchy bumps on my face, chest and back. Would this ever stop? My HLBLA was tested negative, I wonder why I still have the rash. How long is it going to ...
My uncle has red rash. Does not itch. Taking decitabine for AML. Third regimen. Dermatologist took biopsy. Said from chemo. May have to stop chemo. Other than the look, why would we stop chemo? Has this happened with anyone in group??